# SDR AALA201904079008

- Difficulty date: April 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 16,285 hours, 6,307 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD L1 DOOR CYLINDER BELOW THE PRESSURE. MAINTENANCE SERVICED L1 DOOR DAMPER (CYLINDER) PER AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
